Weaning off Zoloft

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

kbaker
New Member


Date Joined Mar 2009
Total Posts : 4
   Posted 3/22/2009 6:25 PM (GMT -7)   
Due to a serious accident my husband almost died.  He is now partially paralyzed and we had some challenges to work through.  4 years later he had a massive heart attack but survived that as well.  God indeed has a plan.  It left me with a great deal of responsibilty and depression.  I went on Zoloft which helped me get through some tough times.  But now, I am being weaned off with the help of my physician. It's been about a week now and I have more energy and don't feel like sleeping all the time. Even though it helped there were some downsides to this drug.  I gained weight, felt like sitting all the time, and lost my zest for life.  I think I am experiencing some withdraw symptoms.  The bottoms of my feet feel as though my nerves are jumping all around and it keeps me up at night.  Has anyone else out there experienced any of the side effects I have mentioned?

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40578
   Posted 3/22/2009 8:12 PM (GMT -7)   
Hi Kbaker,

Welcome to the depression forum. I am so glad that you are here.

When I went off of zoloft, I went on to effexor so I didn't have trouble weaning off. I don't remember having any withdrawals. Except depression in between one going out of my system and the other starting to work.

I hope that you get through this okay and that you do well med free. I take it that you are going med free. I don't tolerate anti depressants well when I take them, but have no trouble with the effexor.

Keep posting, as we are here for you.

Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 3/23/2009 7:49 AM (GMT -7)   

Welcome Kbaker,

I am so sorry to hear you and your husband have been through such tough times.

My best advice on the weaning off an SSRI medication such as  Zoloft is to go very slow as the medication leaves their system many people have tough side effects.

I know there are a lot of threads in the forum re going off of this category of medication so you may want to use our search feature above to look for other posts on Zoloft withdrawal.

Take care and again Welcome.

Kitt


 

Kitt, Co-Moderator: Anxiety/Panic & Depression
&  Moderator GERD  Forums

*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
Peace does not dwell in outward things, but within the soul
Clickable Link: Anxiety-Panic Resources

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 11:08 PM (GMT -7)
There are a total of 2,733,366 posts in 301,110 threads.
View Active Threads


Who's Online
This forum has 151249 registered members. Please welcome our newest member, John's Mom.
218 Guest(s), 10 Registered Member(s) are currently online.  Details
Ridgeruner, Mews2much, bluelyme, msOuchie, ROXY68, Scaredy Cat, roisin86, ChickNorris, John's Mom, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer